# SDR A6WA201542998

- Difficulty date: August 22, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 37,491 hours, 34,844 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R32005149
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 349 VERY OTBD FLANGE HAS CORROSION, JUST INBD & AFT OF THE SERVICE DOOR OPENING.  PERFORMED REPAIR TO FS 349 FLOORBEAM AT THE VERY OTBD FLANGE IAW EA AWAC-CRJ253-00154.
